American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(33C05) AND publication=(mcom)
Sort order: Date
Format: Standard display

  
Results: 1 to 5 of 5 found      Go to page: 1

[1] Jurgen A. Doornik. Numerical evaluation of the Gauss hypergeometric function by power summations. Math. Comp. 84 (2015) 1813-1833.
Abstract, references, and article information   
View Article: PDF

[2] Howard S. Cohl. Table Errata to ``Formulas and theorems for the special functions of mathematical physics'' by W. Magnus, F. Oberhettinger \& R. P. Soni (1966). Math. Comp. 81 (2012) 2251-2251.
Abstract, references, and article information   
View Article: PDF

[3] W. Luh, J. Müller, S. Ponnusamy and P. Vasundhra. Polynomial series expansions for confluent and Gaussian hypergeometric functions. Math. Comp. 74 (2005) 1937-1952. MR 2164104.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Michael A. Bean. The practical computation of areas associated with binary quartic forms . Math. Comp. 66 (1997) 1269-1293. MR 1397439.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Lisa Lorentzen. Divergence of continued fractions related to hypergeometric series . Math. Comp. 62 (1994) 671-686. MR 1203736.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 5 of 5 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia